# SDR YENA2022092800976

- Difficulty date: September 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,597 hours, 908 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062316
- Condition: Failed
- Location: 80vu
- Part time: 4,586 hours, 906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#888, LAX-BOS. (ETOPS) 'W/O 1204011 ASSIGNED FDU1; W/O 1204011 ACCOMPLISHED. REMOVED AND REPLACED FDU1 PER TSI.'
